It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 24 for antibiotics uti birth control. (0.008 seconds)


... Not long after this incident I started birth control, not only for protection from being pregnant, but mainly for acne problems, cause my acne became quite severe. I have cystic acne. ... (0 replies)
... GO SEE A DR IMMEDIATELY. Birth control pills have nothing to do with a UTI. They are a hormone pill...a UTI is caused by bacteria in the urinary tract to put it simply. ... (1 replies)
... hello, i was on the antibiotic cipro for 7 days to treat a uti. i am also on necon birth control. yesterday was my last day of my cipro and i had unprotected sex with my boyfriend. he didnt finish inside me but i am still concerned about pregnancy. ... (3 replies)

... I am very prompt when it comes to birth control. A pill daily, never been missed in the past 2 years. However, I have been dealing with some strange situations. ... (3 replies)
... If you were on antibiotics for the UTI, it may have affected the birth control... you may want to use condoms for a little while longer. ... (1 replies)
... First of all, not all antibiotics affect the pill. ... (2 replies)
... october. During the last few days of that pack, I began to develop a Urinary Tract Infection and began Antibiotics for it immediately. ... (3 replies)
... a few weeks ago i went on antibiotics for a UTI for 10 days, two pills a day. Right when i finished taking them i went on my period. then next week i started my birth control pills as usual, but i'm wondering if it's true that antibiotics make the pill ineffective? ... (2 replies)
... my doctor said that actually VERY few antibiotics cause the pill to be less effective.. i remember mine said that SOME uti medicines can, so be careful just in case!! and also antibiotics used to treat curable STDs are VERY likely to do so! ... (6 replies)
... and I think I have a UTI and need antibiotics. I'm worried that the medicince is gonna have a negative effect on the pills despite what the doctor says... ... (6 replies)
... Yes, I have heard the same.. about a week. However, I am pretty sure that most UTI medications don't affect the pill. I had asked about this before and the one I took did not affect it. Luckily only a few popular antibiotics and also St. ... (3 replies)
... Your gyn may give you sulfa drugs (if s/he thinks they're appropriate for a UTI). I don't think they have as much effect on BCPs as penicillin type antibiotics. (6 replies)
... ated. The nausea drug has constipation as side effect. Also it stopped working. The bladder spasm drug also list constipation as a side effect. The rounds of antibiotics also likely contributed to the constipation. We think the constipation is under control. ... (0 replies)
... ried about that I feel that it's connected with my bcp is rectal bleeding with no constipation and bacterial vaginosis. I had BV on the 2nd month and had to take antibiotics for it. The rectal bleeding started few weeks ago. ... (1 replies)
... Yes it can decrease the effectiveness. But what would you rather do... use condoms for a while as a backup, or get a bad kidney infection from an untreated UTI? (6 replies)
... may have a negative effect on birth control pills. ... (3 replies)
... I will warn you now to be careful!!! I never knew that antibiotics could lessen the effects of birth control, and was given 3 days of antibiotics a few months ago for a UTI. I am now 10 weeks pregnant with twins, and didn't learn the truth about antibiotics until AFTER I became pregnant. ... (7 replies)
... The last time I took antibiotics it delayed my period by about a week, but I wasn't on the pill. Could the antibiotics delay my period again even though I'm on the pill? ... (3 replies)
... s sperm in precum so that's why I say there's that chance. However, I recently got an antibiotic for a "down there" problem, vaginosis and the gynecologist said antibiotics for "down there" problems don't affect the birth control effectiveness. I also got an antibiotic a while back for a UTI and that was fine as well. ... (2 replies)
... I was diagnosed with a UTI last week and was put on bactrim. My last dose is wednesday morning and I start a new pack of birth control wednesday. The birth control I'm on is Sprintec. ... (0 replies)


Associated Tags: birth control, birth control pill, efficiency, estrogen, symptoms, urgency to urinate, uti, yaz

Pages: 1

All times are GMT -7. The time now is 08:29 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!